MathSciNet Relay Station
MathSciNet bibliographic data
MR1070929 58E30 (34C37 58F05 70H05)
Coti Zelati, Vittorio; Ekeland, Ivar; Séré, Éric A variational approach to homoclinic orbits in Hamiltonian systems. Math. Ann. 288 (1990), no. 1, 133–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement